Post # 1
So my DH and I weren’t going to have me stop BC until fall, but my pill pack ran out, and I’ve just stayed off of it. I was on Orsythia. Anyway, we have been NTNP for about 2 weeks now.
The only side effects I’ve had have been slightly sore nipples, a little water retention, and very oily skin.
The oily skin bothers me a lot. I can wash my face (I wash with Cetaphil Oil Control Foam Wash and follow up with Aveeno moisturizing lotion) and about 2 hours later my face is pure grease. I have always gotten in on my forehead, but now it is my chin, cheeks, and nose too. I don’t have an increase in acne. I have even tried not putting on the moisturizing lotion, and it still gets greasy.
My question is I assume this is normal, but did anyone switch face washes, or do you have any advice on how to control it better? Maybe I should be so focused on it unless it increases my acne, but I’m curious.
Post # 3
@megz06: This happened to me too when i got off the pill. It was suggested to not use too much moistirizing. Use it only at night time. Also, my dermatologist saw me once a month and treated my skin, so the oily part would ceased and it did. Now, my skin only gets like that around AF time. GL
Post # 4
@megz06: YUPP. Went off, had oily skin and breakouts for a few months so I went back on it.
I controlled it with Neutrogena Wave Sonic (that thing is awesome!) and an astringent.
Post # 5
I’m in the same boat! Im glad its not just me! I just finished telling DH that my skin has been so so oily and now this week i broke out like crazy! And when I say crazy I mean 7 pimples on my nose alone. Its never THAT bad.
My best bet is probably to see the derm, but theyre so expensive…I might try getting something over the counter first.
Post # 6
@MrsR4ever: Thanks. Maybe I will try using the moisturizer only at night and see how that works.
Thanks for all the other advice. Luckily I am not breaking out (yet, hopefully not) but this oily skin is annoying.
Post # 7
Me too, I haven’t had many breakouts, except just before AF- but I just notice that I am ‘shinier’ than usual…you are not alone..